Hydrocodone is making my pain worse in my neck and

Patient : Hydrocodone is making my pain worse in my neck and my back what can I tell my doctor to help me with this and I've been on it since March not only that the medicine doesn't seem to be working like it should and it keeps me up all night and it's becoming tiresome.
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Good Morning. Last month i had colonoscopy and upper endoscopy by my GI doctor. Colonoscopy showed 6 begnin polyp...

Q: I have this horrible taste in my mouth 24/7. Everything I eat or drink tastes awful. When I awake in the morning I h...

Q: When sitting I have groin pain mostly on right side but can be both. Pain in the buttock a little . Pain can be in th...

Q: Otherwise healthy, lean 38-year-old male. I have my yearly physical coming up in a week and out of curiosity I have b...

Q: Depression..grieving...lost brothers/cancer.....mom/cancer friends/cancer......1st husband brain annuerism..2008..s...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews